English  |  正體中文  |  简体中文  |  Items with full text/Total items : 17333/19639 (88%)
Visitors : 5379545      Online Users : 430
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://ir.cnu.edu.tw/handle/310902800/32628


    標題: Effect of Pharmacist Intervention on a Population in Taiwan with High Healthcare Utilization and Excessive Polypharmacy
    作者: Tzu-Chueh Wang(王四切)
    Damien Trezise(戴銘恩)
    Ku, Pou-Jen
    Hai-Lin Lu(陸海林)
    Hsu, Kung-Chuan
    Hsu, Po-Cheng
    貢獻者: Chia Nan Univ Pharm & Sci, Dept Pharm
    Chia Nan Univ Pharm & Sci, Dept Appl Foreign Language
    Taiwan Pharmacist Assoc
    Chia Nan Univ Pharm & Sci, Dept Informat Management
    Giraffe Pharm
    Yong Xiang Pharm
    關鍵字: pharmaceutical care
    polypharmacy
    drug interactions
    日期: 2019-06
    上傳時間: 2020-07-29 13:52:46 (UTC+8)
    出版者: MDPI
    摘要: Patients with high healthcare utilization are at increased risk of polypharmacy and drug interactions. This study investigated the changes in the number of medications, drug interactions and interaction severity in high frequency outpatients with polypharmacy at hospitals and clinics in Taiwan after home pharmaceutical care, to understand the effectiveness of interventions by pharmacists. This was a retrospective observational study. Cases with excessive polypharmacy (10+ drugs) were selected from the Pharmaceutical Care Practice System database of the Taiwan Pharmacist Association in 2017. After the home care intervention, the number of drug types used decreased 1.89-fold (p < 0.001), and the number of medications fell 61.6%. The incidence of drug interaction was 93.82%. In an average case, the incidence of drug interaction after the pharmacist intervention decreased 0.6-fold (p < 0.001). The drug most commonly causing interactions was aspirin, followed by diclofenac; also common were three used in diabetes, two psycholeptics and two beta blockers. Among 22 cases of severe drug interaction, seven resulted in increased risk of extrapyramidal symptoms and neuroleptic malignant syndrome. By analyzing the relationship between the side effects of individual drugs and the pharmacokinetic T-max, a sequential thermal zone model of adverse drug reactions can be established, the value of which could prompt physicians and pharmacists to intervene in order to prevent adverse events. It is concluded that home pharmaceutical care by pharmacists can significantly reduce the number of medications and interactions in patients with excessive polypharmacy and high healthcare utilization.
    關聯: International Journal of Environmental Research and Public Health, v.16, n.12, 2208
    Appears in Collections:[藥學系(所)] 期刊論文
    [應用外語系] 期刊論文
    [資訊管理系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    10.3390-ijerph16122208.pdf705KbAdobe PDF8View/Open
    index.html0KbHTML32View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback